# SDR AALA201711149009

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 56,196 hours, 21,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LENS MISSING AT SEAT 9E.  REPLACED THE LENS IAW AMM.
